# SDR AMTA200301175

- Difficulty date: September 15, 2003
- Submitted: November 24, 2003
- Operation: Air carrier
- Aircraft: N188AT
- Make and model: Lkheed 1011
- Aircraft serial: 193C1078
- Engine: Rroyce RB21122*
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: 516574
- Part serial: 54083
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L3 DOOR EXTERIOR EGRESS LIGHT INOPERATIVE.  REMOVED AND REPLACED L3 DOOR EGRESS LIGHTING POWER PA CHECK IAW MM 33-51-03, OPS.  CHECK NORMAL.
